# SDR REXA201101026

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 19,244 hours, 16,440 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, ANTI-ICE DUCT WARNING MESSAGE AND DUCT FAIL OVER HEAD LIGHT ILLUMINATED ON T/O ROLL.  SYNOPOTIC PAGE SHOWED RED LINE ON RT FUSELAGE MESSAGE REMAINED ON AFTER ENGINES WERE SHUT DOWN.  REMOVED AND REPLACED FUSELAGE SENSING ELEMENT A18WK IAW AMM 36-21-04.  ACFT REQUIRES OPS CHECK SEE NRCC#30413.  PERFORMED OP CHECK OF BLEED AIR LEAK CONTROL UNIT IAW AMM 36-21-10.  OP CHECK GOOD.  OK FOR SERVICE.  FOUND LOOP A18WK BAD.  REMOVED AND REPLACED LOOP IAW AMM 36-21-04.  OK FOR SERVICE.  REMOVED AND REPLACED COALESCER SOCKS IAW AMM 21-51-13.  VERIFIED PARTS.
